# SDR CALA2011040600267

- Difficulty date: April 6, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N73152
- Make and model: Boeing 767224
- Aircraft serial: 30431
- Aircraft time: 46,594 hours, 6,916 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T514821
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EA5310-04445 REV D OP1 STEP 33.19 INSTALL CHIP FOUND THE FLOORBEAM WEB ONE HOLE CRACKED AT BS 246 RBL 74 CABIN BS 246 RBL 74 FLOORBEAM WEB.  REPAIRED AS PER ECRA 5310-05368 REV- AND HFEC NIL CRACK FOUND ATTACH MAINTENANCE WORK SHEET FORM 44.0008 ITEM 1 TO ITEM 6 ACCOMPLISHED.
